# SDR 96FDEA00925

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505FE
- Make and model: Boeing 727-25
- Aircraft serial: 18276
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corrosion
- Location: Bs 200-288
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0420 AND 016, CORROSION (C53-221-01) ON FLOOR PANEL UNDER WIRE BUNDLE ON RT SIDE OF CENTER CONSOLE BS 200 TO 288 WL 208 RBL 4 TO 12.
